# SDR TC8A97022

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 45904
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 258733511
- Condition: Failed
- Location: Nr 1
- Part time: 4,524 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAINS ADI DURING ROTATION AND INITIAL CLIMB SHOWED ABNORMAL INDICATION GOING THROUGH 16,000.  CAPTAINS ADI GYRO FLAGS ERRECTED, RESET BREAKER AND AFTER 1 MINUTE, ADI GYRO FLAG CAME ON AGAIN.  RETURN TO KMIA, NORMAL LANDING.  REMOVED AND REPLACED NR 1 VERTICAL GYRO, SYSTEM OPS CHECKS NORMAL IAW M/M 34-25-1.
